# SDR SWIA200413600

- Difficulty date: July 15, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 51 hours, 62 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Damaged
- Location: Stall Warn Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STALL PROTECTION SYSTEM WILL NOT PASS TEST.  STALL FAIL MESSAGE.  FOUND TB75-3 SOCKET -J- DAMAGED.  REPLACED TB75-3 IAW MM 24-01-03, 20-18-70.  OPERATIONAL CHECK GOOD.
